Archived

This topic is now archived and is closed to further replies.

xelz hah

Adderall/vyvanse/stimulants/amphetamines And Acne?

6 posts in this topic

Hi there,

I have a question to throw out here for anyone taking vyvanse/adderall/amphetamines in general. First off, I am prescribed adderall and vyvanse. I only started taking them a lot in the past 8 months. In these months I noticed small bumps on my skin that turned into acne and it continued to develop all over my face. My skin became dramatically oily and my head a bit itchier. Now my skin is in the worst condition it has ever been in.

I have tried everything over these 8 months. From the gentle approach, to my old vigorous routine with no clearing. New pimples overnight! I am even on diane 35. This simply is not how my skin behaves. Oh and I have changed my diet to be skin-friendly for three months now.

I am starting to draw a correlation to these medications. Does anyone find that their skin reacts or is oilier when on these medications?

I can only assume that a stimulant could boost sebum production, but I really haven't been able to look into it too much because acne is not a documented side effect!

Any opinions or comments would be awesome!

Share this post


Link to post
Share on other sites

my acne began exactly 2 weeks after taking vyvanse and has not cleared for 3 years and I stopped taking vyvanse 2 years and 7 months ago...it is what caused my acne I believe

Share this post


Link to post
Share on other sites

my acne began exactly 2 weeks after taking vyvanse and has not cleared for 3 years and I stopped taking vyvanse 2 years and 7 months ago...it is what caused my acne I believe

Oh my gosh. The same marks haven't cleared or your skin has continued to be bad? Have you noticed oiliness?

Share this post


Link to post
Share on other sites

my marks faded so much thank god but are still there. they used to be BRIGHT red all over my face, now its not even that noticeable. My acne has been gradually decreasing over time but I am still getting it :/

Share this post


Link to post
Share on other sites

my marks faded so much thank god but are still there. they used to be BRIGHT red all over my face, now its not even that noticeable. My acne has been gradually decreasing over time but I am still getting it :/

What sort of products have helped you?

Share this post


Link to post
Share on other sites